# SDR USAA2012053100001

- Difficulty date: May 29, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 63,373 hours, 42,904 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 507978183
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - GALVANIC CORROSION FOUND ON AFT RIGHT EMERGENCY EXIT HATCH UNDER PRESSURE SEAL.  REMOVED CORROSION AND REPLACED SEAL RETAINERS ON AFT RIGHT EMERGENCY EXIT HATCH IAW B737-400 SRM 51-40-02.
